Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have pain in right leg. Had viral fever earlier. Had Ibuprofen and paracetamol but no change. What to do?

Hello. I had a nasty virus 4 weeks ago characterised by a very high temperature and shivering. I was in bed for 3 days but felt weak for about 10. Since then, I have had a painful, throbbing right leg. It is like a dull ache in the daytime but is much worse when I am in bed when it is a sharp, grinding pain shooting from my hip to my knee. I have been taking Ibuprofen and paracetamol but they do not seem to touch the pain and I can't sleep properly.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The mild pain in the right leg that you are having could be related to a post infection arthritis or a vitamin D3 level deficiency. You can take mild pain killers and get your blood levels checked for D3.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor